# SDR UIEA2018060701069

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,686 hours, 24,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE FROM SEATS 31C TO 38C.  REPLACED THE LAMPS IAW AMM 33-51-05-002-034, OPS CHECKED GOOD.
